# SDR ASAA2025122863396

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 37,189 hours, 11,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Illuminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FA REPORTS DURING PREFLIGHT RED LIGHT ILLUMINATED ON AFT FA PANEL.  GUARDED EMERGENCY EXIT SWITCH. GROUNDED - YES. CYCLED AFT FA PANEL EMERGENCY LIGHT SWITCH.  PERFORMED OPS CHECK IAW AMM 33-51-00 SMC NOTIFIED.
